Stomach ache

I drink bp coffee with boo and butter every morning. Every time I get a stomach ache. Plain coffee doesn't bother me. Can boo cause this? I use 2 tbs and no diarrhea, if I chug some really cold water sometimes it helps, sometimes not. Can anyone explain what's going on?

Comments

  • That's little information to work with.

    1. How severe is the pain on a scale of 1-10
    2. For how long have you been drinking coffee in the morning?
    3. For how long have you been drinking coffee with butter in the morning?
    4. Did you change your diet drastically? How long ago? Perhaps from a low to HF diet.
    5. Do you take any drugs?
    6. Do you have a past of gall(bladder) issues?
    7. Have you visited your doctor?

    A. Start by isolating the cause of your symptoms. Are you sure it's the coffee with butter? If so, try drinking it without fats, and then with butter or mct only.

    B. Avoid diclofenac under all circumstances; you'll thank me later.

  • 1) 4
    2) 50 years
    3) 16 weeks
    4) for said 16 wks, IF, (OMAD), I have always been HF.
    5) gabepentin, tramadol 10 years (fibromyalgia and RLS)
    6) Cholecystectomy more than 30 yrs ago (large stones)
    7) every 3-4 months to keep tabs on above mentioned meds, only because the doc makes me go for renewal of scripts. I have been on the same stuff, same dosage for years.
    This stomach issue only occurs when I drink bp coffee (with boo and butter) on an empty stomach, it goes away if I eat something small, even a bite of cheese, but this breaks the fast which I don't want to do. The stomach ache happens when I have no food in my stomach, only bp coffee. Regular coffee does not do this, but then I have no ketosis either. Thanks for any insight anyone may have.
    .? Too much fat with not enough bile??

Sign In or Register to comment.